# SDR DALA2024041804532

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 58,044 hours, 41,396 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- FOUND 4 EA HOLES ON LT VERT BELOW EXISTING DOUBLER AT SPLICE SHOWING CRACK INDICATIONS. C/W ER/A 617313-14AD REV ORIG SECTION I PERMANENT REPAIR. ALL RII C/W (QC1430) REF TO LOG PAGE 0297160 AND BUFF NRC 001. ASSOCIATED ER/A 14-6173133
